# SDR CALA2025051904771

- Difficulty date: April 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748FAL
- Aircraft time: 28,252 hours, 10,317 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550429
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  MAIN CABIN FLOOR BEAM HAS SIGNS OF CORROSION AT STA 986.5 AND RBL 43.   REMOVED DAMAGE, ORIG .150 REF BAC DWG BAC1518-1211 REV-. MAT LOSS .055, REMAINING .095 FOUND TO BE OUT OF LIMITS REF B737- 800 SRM 53-70-51-1A-1 FIG 104 DETAIL C. CUTOUT DAMAGE, HFEC CUT AND OPEN HOLE, FABBED REPAIR PAIRS, ROTO PEENED AREA, LOCATED DRILLED, AND INSTALLED REPAIR PARTS AND NUT PLATE REF B737-800 SRM 53-70-51-2R-6 FIG 205. THIS IS A CAT 'A' REPAIR. NO FURTHER ACTION REQUIRED.
